# SDR AALA20021354

- Difficulty date: September 13, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N485AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49678
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Lack Of Lube
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DFW - FLT 1479 - ABORTED TAKEOFF AT 80 KNOTS DUE TO THE RIGHT ENGINE CSD LOW OIL PRESSURE LIGHT FLICKERING ON AND OFF AT TAKEOFF POWER.  FOUND RIGHT ENGINE CSD OIL LEVEL LOW.  SERVICED AND LEAK CHECKED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
